# SDR AALA20120120TUL15

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP WEDGE HAS DAMAGE TO TOP INBOARD AND OUTBOARD EDGES.  REPAIRED FLAP WEDGE PER SRM 51-70-06, AARD 51-00-00-014 AND EA MD80-57-021341.
